# SDR ASOA2014112411743

- Difficulty date: October 29, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER MOUNTING ANGLE CORRODED AND IS OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED MOUNTING ANGLE IAW SRM 51-42-21-001-001-A01 AND 51-40-06-001-001-A01.  INSTALLED MOUNTING ANGLE IAW SRM 51-42-21-801-001-A01 AND 51-40-06-001-01-A01 AND DWG SH 670-31996.
